# SDR QXEA200602678

- Difficulty date: September 30, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT WING UPPER SKIN STATION YW 261.0 OUTBOARD END OF BARE ALUMINUM LIGHTNING STRIP HAS ONE SMOKING RIVET.  REPAIRED IAW SRM 51-40-11.
